# SDR BUEA20181124001

- Difficulty date: November 24, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 31,801 hours, 25,058 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KDEN FILED FOR AN ALTITUDE OF FL250 DUE TO A PACK NR 2 MEL DEFERRAL. FLIGHT 215 WAS EN ROUTE TO KPIR WITH PASSENGERS. NINE MINUTES INTO FLIGHT AS CLIMBING THROUGH FL200, THE CREW HAD A EICAS MESSAGE PACK 1 OVLD. WITH THE NR 2 PACK ALREADY ON MEL, THE FLIGHT WOULD HAVE TO CONTINUE UNPRESSURIZED AT FL100. THE CREW DECLARED AN EMERGENCY AND RETURNED BACK TO KDEN. AIRCRAFT, CREW AND PASSENGERS LANDED UNEVENTFULLY. IF THERE ARE FURTHER DETAILS THAT WOULD CHANGE THE SCOPE OF THE SDR I WILL SUBMIT ADDITIONAL INFORMATION.
